The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 39, Number 2 (1968), 372-376.
Transforms of Stochastic Processes
In this note, the notion of an optimal transform of a (discrete parameter) stochastic process is introduced. Such transforms are shown to exist in certain cases, and a relationship to optimal stopping times is discussed. These ideas lead naturally to the representation of any given stochastic process as the transform of a submartingale. This type of representation theorem is extended to continuous parameter processes, where it is shown that in certain cases a quasi-martingale can be represented as a stochastic integral with respect to a submartingale.
Ann. Math. Statist., Volume 39, Number 2 (1968), 372-376.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Millar, P. Warwick. Transforms of Stochastic Processes. Ann. Math. Statist. 39 (1968), no. 2, 372--376. doi:10.1214/aoms/1177698398. https://projecteuclid.org/euclid.aoms/1177698398